Pregabalin-Induced Parkinsonism: Case Report and Review of the Literature.
Аннотация
Pregabalin is an anti-epileptic drug approved for the treatment of neuropathic pain and focal-onset seizures. In a few cases, pregabalin was associated with parkinsonism. We present a case of a 48-year-old female who had hypertension and was on losartan 50 mg/daily. Her general practitioner prescribed pregabalin 150 mg/daily for fibromyalgia-related pain. The subject doubled the dosage without medical advice. After 5 days of the increased dosage, she started to experience difficulty and slowness in movement associated with resting tremors. Neuroimaging, electrodiagnostic studies, and laboratory exams were unremarkable. Secondary parkinsonism was suspected, so pregabalin was discontinued. The subject fully recovered within 7 days. To the authors' knowledge, only 6 cases of pregabalin-induced parkinsonism were reported in the literature. Pregabalin discontinuation was the most common management. All individuals fully recovered after pregabalin withdrawal. The mechanism of pregabalin-induced parkinsonism is not fully understood.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.